# SDR SWAA2022031078714

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SERVICE DOOR MOP SILL AT B.S. 960-986; R.B.L. 50; W.L. 208.1. / REMOVED CORROSION ON ASD MOPSILL BS 960-986; RBL50 WL208; REMOVED .017' 1' X 1' FROM .080' OUT OF LIMITS PER SRM 51-10-02-0G-0; SRM 53-70-15-1A-1; REMOVED AND INSTALLED NEW ASD MOPSILL PER DWG 147A0000; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0.
